advertisement
Question
Posted by: Lilly | 2009-06-04

Alternatve solution

Hi Doc,

I had been taking Diane35 for about 2years when i noticed my hair was started to fall out alot. I went to my GP and she gave me Yasmin but the hairloss continued. I recently read that Yasmin has a side effect of hairloss. The main reason i am on these pills is for maintaining an acne free skin. I would like to stop the pills and go on a completely hormone free alternative. when Stopping the yasmin will my hair regrow? Are there other pills with no hair loss side effects? is there another alternative to using B/control for ACNE?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Acne and hair loss sounds like you could have underlying PCOS. This may be the problem rather then the Pill. See a gynaecologist to check for this before stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement